# SDR HNAA2025060900403

- Difficulty date: May 15, 2025
- Submitted: June 9, 2025
- Operation: Air carrier
- Aircraft: N695AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500870
- Aircraft time: 45,396 hours, 42,202 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

53-2297 ANGLE UNDER RH WINDOW CRACKED AT FR10 STR9R.   RAR ANGLE IAW SRM 51-40-02
